# SDR AALA20110812ORD01

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 33,590 hours, 14,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SIGNS, FORWARD MARKER EXIT SIGN LIGHT AND RIGHT AND EXTERIOR FORWARD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
